# SDR 2004UALA01024

- Difficulty date: November 6, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 47,573 hours, 13,941 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, H, J
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN IN DUE TO OIL QTY MESSAGE AND RIGHT GENERATOR OFF EICAS MESSAGE.
